skin-hair-icon

Hair.thinning

I am 22 yr old and hair thinnig is my prblm i was went a drmtolgst he prscrbd me mintop 10 and mintop pro for 3to 4 mnth nd when i use 3 mnth my hair density becm incrs thn prscrb me minokem n 5 atrr 4 mnth bt whwn i use minokem n 5 my hair becm again thin so what can i do for this prblm can i use mintiop 10 again or not???
views-icons 62 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pradnya Shastri
Trichologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Have you spoken of your concern to your current dermatologist? If no, please do. Every dermatologist has his/her method of treatment. If I or anyone else on this forum suggests you anything based on your current prescription, it's like interfering in the current doctors treatment and it will only lead to confusion. With confusion your effect will go down. So revert back to your current dermatologist . She will help you out. If you are seeking a second opinion then it becomes a completely different ball game. The second doctor will need to see your scalp and then treat you accordingly. Please understand that all these treatments aren't only 'cosmetic' treatments.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO